After nearly five years, I am trying to come off seroxat for the fourth time. I plan to keep a diary of my efforts and to discuss a few issues relating to the greed and lies of GSK, the makers of the drug, the woeful ignorance of the real effects of this drug amongst the medical fraternity and hope to find out what help is available to the thousands of people who struggle to come off it.
Monday, 5 February 2007
Back down to 4.1ml
Felt so horrible all of last week that I hardly left the house. In addition to my physical symptoms (nasty headache, chest pains, palpitations, restlessness etc), I felt so low I didn't want to engage with anything. I'd been feeling stupidly positive and things had been going so well that I'd forgotten about all the nasty symptoms that might pop up at some point. I don't know whether my mood has improved as a result of increasing my dosage again, because I was going through a grumpy phase and have naturally come out of it or because I ate junk food all weekend and feel full of cheap and nasty happy chemicals. I wonder if you could mask all the withdrawal symptoms by replacing the part of seroxat that stops the serotonin from dying with a cocktail of blue smarties, Haribo star mix and and flying saucers. I always feel better when I've had some chocolate and, thinking about it, I had no chocolate last week for the first time in ages. I may conduct some experiments in this regard...